| Catalog Number |
51-105130 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a device¿s sterile packaging was found damaged.The issue was identified during inspection of circulated stock, where a damaged sterile pouch was observed.There was no patient involvement.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4)
g2: foreign - event occurred in japan.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.